Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 42, NWS El Paso, TX

May 7, 20118 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at May 7, 2011, 2:27 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 8, 2011, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2011, 2:27 PM MDT (20:27 UTC)
In effect from
May 8, 2011, 12:00 PM MDT
Expired
May 8, 2011, 10:00 PM MDT
In force
10 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5939 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WWUS84 KEPZ 072027
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
227 PM MDT SAT MAY 7 2011

...CRITICAL FIRE CONDITIONS RETURN TO THE AREA STARTING SUNDAY...

.AN UNSEASONABLY DEEP UPPER LEVEL LOW PRESSURE SYSTEM WILL
DEVELOP AND MOVE INTO THE INTER-MOUNTAIN WEST FROM THE PACIFIC
STARTING SUNDAY. THIS FEATURE IS EXPECTED TO TRACK SLOWLY EAST
THROUGH THE FOUR CORNERS EARLY NEXT WEEK...AND WILL STRENGTHEN
UPPER LEVEL WINDS OVER THE REGION BEGINNING SUNDAY. WITH A VERY
DRY ATMOSPHERE IN PLACE AND LENGTHENING DAYS...EFFICIENT MIX DOWN
OF THESE INCREASING WINDS ALOFT WILL OCCUR. THESE WINDS WILL
COMBINE WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO CREATE
CRITICAL FIRE WEATHER CONDITIONS.

NMZ110>113-TXZ055-056-081300-
/O.UPG.KEPZ.FW.A.0036.110508T2000Z-110509T0400Z/
/O.NEW.KEPZ.FW.W.0042.110508T1800Z-110509T0400Z/
/O.NEW.KEPZ.FW.A.0037.110509T1700Z-110510T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
227 PM MDT SAT MAY 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SUNDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113... 
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM
MDT SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. 

* WINDS...WEST SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
  OR HIGHER ON SUNDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
  TO 45 MPH ARE POSSIBLE ON MONDAY. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES SUNDAY WILL REMAIN IN THE
  SINGLE DIGITS ALL AREAS. SINGLE DIGIT RELATIVE HUMIDITIES ARE
  EXPECTED ALONG AND EAST OF A TRUTH OR CONSEQUENCES TO DEMING
  LINE WITH 10 TO 15 PERCENT EXPECTED TO THE WEST. 

* IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

* NOTE...SEVERE TO EXTREME DROUGHT CONDITIONS REMAIN ACROSS OUR
  AREA. CONDITIONS WILL BE WELL IN EXCESS OF THE MINIMUM
  REQUIREMENTS FOR RED FLAG ISSUANCE...ESPECIALLY MONDAY. MORE
  FIRE WEATHER HIGHLIGHTS ARE EXPECTED FOR TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
JMG
2 follow-up statements
332 
WWUS84 KEPZ 081241
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
641 AM MDT SUN MAY 8 2011

...SEVERAL DAYS OF CRITICAL FIRE CONDITIONS RETURN TO THE AREA
STARTING TODAY...

.AN UNSEASONABLY DEEP UPPER LEVEL LOW PRESSURE SYSTEM WILL
MOVE INTO THE INTER-MOUNTAIN WEST FROM THE PACIFIC STARTING
TODAY. THIS FEATURE IS EXPECTED TO TRACK SLOWLY EAST THROUGH THE
FOUR CORNERS EARLY THIS WEEK...AND WILL STRENGTHEN UPPER LEVEL
WINDS OVER THE REGION BEGINNING THIS AFTERNOON. WITH A VERY DRY
ATMOSPHERE IN PLACE AND LENGTHENING DAYS...EFFICIENT MIX DOWN OF
THESE INCREASING WINDS ALOFT WILL OCCUR. THESE WINDS WILL COMBINE
WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO CREATE CRITICAL
FIRE WEATHER CONDITIONS.

NMZ110>113-TXZ055-056-082100-
/O.CON.KEPZ.FW.W.0042.110508T1800Z-110509T0400Z/
/O.CON.KEPZ.FW.A.0037.110509T1700Z-110510T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
641 AM MDT SUN MAY 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...

* WINDS...WEST SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
  OR HIGHER TODAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
  MPH ARE POSSIBLE ON MONDAY.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES TODAY WILL REMAIN IN THE
  SINGLE DIGITS ALL AREAS. SINGLE DIGIT RELATIVE HUMIDITIES ON
  MONDAY ARE EXPECTED ALONG AND EAST OF A TRUTH OR CONSEQUENCES
  TO DEMING LINE WITH 10 TO 15 PERCENT EXPECTED TO THE WEST.

* IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

* NOTE...SEVERE TO EXTREME DROUGHT CONDITIONS REMAIN ACROSS OUR 
  AREA. CONDITIONS WILL BE WELL IN EXCESS OF THE MINIMUM 
  REQUIREMENTS FOR RED FLAG ISSUANCE...ESPECIALLY MONDAY. MORE 
  FIRE WEATHER HIGHLIGHTS ARE EXPECTED FOR TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
253 
WWUS84 KEPZ 082006
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
206 PM MDT SUN MAY 8 2011

...SEVERAL DAYS OF CRITICAL FIRE CONDITIONS RETURN TO THE AREA
STARTING TODAY...

.AN UNSEASONABLY DEEP UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE
INTO THE INTER-MOUNTAIN WEST FROM THE PACIFIC STARTING TODAY.
THIS FEATURE IS EXPECTED TO TRACK SLOWLY EAST THROUGH THE FOUR
CORNERS EARLY THIS WEEK...AND WILL STRENGTHEN UPPER LEVEL WINDS
OVER THE REGION. WITH A VERY DRY ATMOSPHERE IN PLACE AND
LENGTHENING DAYS...EFFICIENT MIX DOWN OF THESE INCREASING WINDS
ALOFT WILL OCCUR. THESE WINDS WILL COMBINE WITH RELATIVE
HUMIDITIES IN THE SINGLE DIGITS TO CREATE CRITICAL FIRE WEATHER
CONDITIONS. THE RED FLAG WARNING FOR THE GILA REGION ON MONDAY
IS FOR ELEVATIONS BELOW 7000 FEET. 

NMZ110>113-TXZ055-056-090400-
/O.UPG.KEPZ.FW.A.0037.110509T1700Z-110510T0400Z/
/O.NEW.KEPZ.FW.W.0043.110509T1700Z-110510T0400Z/
/O.CON.KEPZ.FW.W.0042.000000T0000Z-110509T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
206 PM MDT SUN MAY 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...110...111...112 AND 113...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT MONDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO
10 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
  OR HIGHER TODAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  45 MPH ARE POSSIBLE ON MONDAY.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES TODAY WILL REMAIN IN THE
  SINGLE DIGITS ALL AREAS. SINGLE DIGIT RELATIVE HUMIDITIES ON
  MONDAY ARE EXPECTED ALONG AND EAST OF A TRUTH OR CONSEQUENCES TO
  DEMING LINE WITH 10 TO 15 PERCENT EXPECTED TO THE
  WEST...ESPECIALLY AS YOU INCREASE IN ELEVATION.

* IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

* NOTE...SEVERE TO EXTREME DROUGHT CONDITIONS REMAIN ACROSS OUR 
  AREA. CONDITIONS WILL BE WELL IN EXCESS OF THE MINIMUM 
  REQUIREMENTS FOR RED FLAG ISSUANCE...ESPECIALLY MONDAY. MORE 
  FIRE WEATHER HIGHLIGHTS ARE EXPECTED FOR TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 7, 3:25 AM MDT, 11 hours 2 minutes earlier.

Area forecast discussion, May 7, 3:25 AM MDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
325 AM MDT SAT MAY 7 2011

.SYNOPSIS...
WEST TO SOUTHWEST WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN
NEW MEXICO AND WESTERN TEXAS TODAY THROUGH EARLY NEXT WEEK. AN
APPROACHING UPPER LEVEL TROUGH TO THE WEST WILL COMBINE WITH A
DEEPENING SURFACE LOW EAST OF THE MOUNTAINS TO PRODUCE WINDY
CONDITIONS SUNDAY THROUGH TUESDAY.

&&

.DISCUSSION...
ACTIVE WEATHER PATTERN DEVELOPING FOR THE WESTERN U.S. WITH
MODELS SHOWING RESPECTABLE AGREEMENT FOR THE FORECAST PERIOD.
HOWEVER DESPITE SOME UNSETTLED CONDITIONS THE LATEST
INFORMATION INDICATES SEVERE DROUGHT CONDITIONS WILL PERSIST.

DOMINATING FEATURE THROUGH EARLY NEXT WEEK WILL BE AN INITIALLY
SLOW MOVING UPPER TROUGH WHICH WILL DEEPEN/AMPLIFY WEST OF THE
DIVIDE THE NEXT SEVERAL DAYS. SYSTEM WILL ENTER THE WEST COAST AND
DRIFT INTO GREAT BASIN ON SUNDAY. AN ASSOCIATED 500 MB LOW CENTER
WILL BECOME ESTABLISHED OVER NEVADA-UTAH VICINITY BY LATE MONDAY
WITH AXIS EXTENDING SOUTHWESTWARD INTO CALIFORNIA. THESE TRENDS
ALOFT WILL INDUCE SURFACE LEE TROUGH ALONG CENTRAL AND SOUTHERN
HIGH PLAINS TODAY AND SUNDAY WITH LEE CYCLOGENESIS ENSUING OVER
EASTERN COLORADO. THUS LOWER AND MIDDLE TROPOSPHERIC WINDS WILL
INCREASE THE NEXT 3 DAYS AS AFTERNOON MIXING HEIGHTS REMAIN
ELEVATED TO NEAR 600 MB. AT MOMENT EXPECT NEAR WINDY CONDITIONS
ON SUNDAY WITH WIND SPEEDS APPROACHING ADVISORY CRITERIA MONDAY
AFTERNOON.

PRIMARY TROUGH AXIS WILL BEGIN ACCELERATING EASTWARD ON TUESDAY...
ADVANCING INTO CENTRAL ARIZONA BY THE AFTERNOON. DYNAMIC COOLING
ALOFT AHEAD OF TROUGH WILL ALLOW MIXING HEIGHTS TO RISE EVEN
FURTHER TO 550 MB TUESDAY AFTERNOON WITH WINDS SPEEDS AGAIN NEAR
ADVISORY LEVELS. TROUGH SHOULD CONTINUED EASTWARD MOVEMENT TUESDAY
NIGHT AND WEDNESDAY MORNING WITH AXIS EAST OF THE ROCKIES BY
WEDNESDAY AFTERNOON. THUS WINDS SHOULD DECREASE WEDNESDAY AND
ESPECIALLY THURSDAY WHEN SHORT WAVE RIDGE BUILDS OVER THE
SOUTHWEST.

LONGER RANGE TRENDS MORE UNCERTAIN AS BOTH GFS AND ECMWF DEVELOP
DEEP VERY SLOW MOVING CLOSED LOW OFF THE WEST COAST ON FRIDAY WITH
ANOTHER CLOSED LOW OVER THE MID WEST. GFS HINTS THAT LOW LEVEL
SOUTHERLY FLOW WILL TRANSPORT INCREASING MOISTURE EAST OF THE RIO
GRANDE WITH THIS PATTERN BUT GIVEN THE UNCERTAINTIES WILL KEEP
EXTENDED PERIODS DRY.

&&

.AVIATION...
WEST TO SOUTHWEST WINDS WILL BRING VFR MOSTLY CLEAR CONDITIONS
THROUGH SUNDAY AFTERNOON EXCEPT FOR A FEW AREAS OF CEILINGS ABOVE
20,000 FEET AGL ON SUNDAY. AREAS OF MODERATE TURBULENCE BELOW
6,000 FEET AGL SUNDAY AFTERNOON WITH SURFACE WINDS INCREASING TO
20-30KT AFTER 19Z TOMORROW.

&&

.FIRE WEATHER...
WEST TO SOUTHWEST WINDS WILL PRODUCE WARM DRY WEATHER CONDITIONS
THROUGH THE FORECAST PERIOD WITH SEVERE DROUGHT AND EXTREME FIRE
DANGER SITUATION CONTINUING. A DEEP UPPER TROUGH APPROACHING FROM
THE WEST WILL COMBINE WITH A SURFACE LOW EAST OF THE MOUNTAINS TO
BRING WINDY CONDITIONS TO THE REGION SUNDAY THROUGH TUESDAY.
MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL BE LESS THAN 15 PERCENT
EACH DAY WITH THE HAINES INDEX 5 TO 6. VERY CRITICAL FIRE WEATHER
CONDITIONS WILL EXIST SUNDAY THROUGH TUESDAY WITH 20 TO 30 MPH
SUSTAINED WIND SPEEDS SUNDAY AND TUESDAY AFTERNOON WITH 25 TO 35
MPH WINDS ON MONDAY. THUS CONDITIONS WILL EXCEED RED FLAG CRITERIA
DURING THIS PERIOD. WINDS WILL DECREASE ON WEDNESDAY AS THE UPPER
TROUGH MOVES EAST OF THE AREA WHILE HIGH PRESSURE BUILDS AT THE
SURFACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 94  62  93  62  91 /   0   0   0   0   0
SIERRA BLANCA TX        92  57  91  57  91 /   0   0   0   0   0
LAS CRUCES              93  59  92  58  91 /   0   0   0   0   0
ALAMOGORDO              89  58  88  57  88 /   0   0   0   0   0
CLOUDCROFT              72  51  71  49  71 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   89  55  88  54  86 /   0   0   0   0   0
SILVER CITY             85  52  84  50  81 /   0   0   0   0   0
DEMING                  91  55  90  54  87 /   0   0   0   0   0
LORDSBURG               92  52  90  51  85 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR TXZ055-056.

&&

05 ROGASH
Hazardous weather outlook, May 7, 4:10 AM MDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
410 AM MDT SAT MAY 7 2011

NMZ022>025-030>032-TXZ055-056-081245-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
410 AM MDT SAT MAY 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER WILL OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY SUNDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON AND EARLY
EVENING HOURS. WEST TO SOUTHWEST WINDS WILL GUST NEAR 40 MPH SUNDAY
WITH GUSTS AROUND 50 MPH MONDAY AND TUESDAY. BLOWING DUST WILL
REDUCE VISIBILITIES TO LESS THAN A MILE OVER ISOLATED LOCATIONS
MONDAY AND TUESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:27 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more24 hr

Nearby

Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.